MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer obtained a falsely depressed architect calcium result.The customer uses a normal range of 8 to 10 mg/dl.On (b)(6) 2022 sample id (b)(6) generated an initial result of 3.4 mg/dl, which was inconsistent with the patient's previous result of (b)(6) mg/dl.The sample was repeat twice and generated (b)(6) and (b)(6) mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Patient identifier = (b)(6).No further information was provided.
 
Additional Manufacturer Narrative
Investigation of the complaint issue included review of the complaint details, complaint activity, trending reports, device history records and labeling.Return testing was not completed as returns were not available.The customer determined there were bubbles on the surface of the specimen, indicating a possible pre-analytical condition may have caused the initial low result.Review of complaint activity and trending data did not identify any issues or trends.Review of device history records did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the complaint issue.Based on this investigation, no systemic issue or deficiency were identified for the architect calcium assay.
 
Event or Problem Description
The customer obtained a falsely depressed architect calcium result.The customer uses a normal range of 8 to 10 mg/dl.On (b)(6) 2022 sample id (b)(6) generated an initial result of 3.4 mg/dl, which was inconsistent with the patient's previous result of 9.5 mg/dl.The sample was repeat twice and generated 9.9 and 9.9 mg/dl.No impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14104255
Report Number3002809144-2022-00129
Device Sequence Number6229516
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2022
Device Model Number3L79-22
Device Catalogue Number03L79-22
Device Lot Number61446UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804394; ARC C8 PROC MOD, 01G06-11, C804394
Patient SexUnknown